# SDR AU971594

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 4 Eng Turb
- Stage of operation: CL
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(AUS) NO4 ENGINE FAILED. SUSPECT 1ST STAGE HP TURBINE BLADE FAILURE.
